# SDR 2007UALA00694

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 66,976 hours, 8,354 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT 5E, 5F & DOOR 5L XAISLE ARE INOPERATIVE.  SECURED LOOSE FEEDER CABLE IN ONE POSITION AND SPLICED CABLE IN THE OTHER.  EEL LIGHTS OP CHECKED OK FOR SERVICE.    SUSPECT DAMAGE CAUSED BY PAX TRAFFIC & CARRY-ON BAGGAGE IMPACT.
